MathSciNet Relay Station
MathSciNet bibliographic data
MR2984630 34B40 (34B24 46E35)
Chernyavskaya, Nina A.; Shuster, Leonid A. An embedding theorem for a weighted space of Sobolev type and correct solvability of the Sturm-Liouville equation. Czechoslovak Math. J. 62(137) (2012), no. 3, 709–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement